Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
scarred12

minocycline stop working?

Recommended Posts

im been taking minocyvcline for about 5 months and my skin became perfectly pimple free but now i am getting a new pimple almost everyday...what does this mean

Share this post


Link to post
Share on other sites

Have you changed anything else in your routine? If so, that might be the culprit.

If you have changed absolutely nothing at all (and that includes stopping/finishing school or any other lifestyle changes), then you should ask your dermatologist about your next option.

I do hope that you are taking probiotics while you're on an antibiotic. If not, please buy some and take them. They will help repopulate the necessary 'good' bacteria in your digestive system that's been killed off indiscriminately by the antibiotic. Those 'good' bacteria fight off the pathogenic bacteria. It's not science fiction, it's biology. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×